MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050010
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced subcutaneous emphysema.
 
Additional Manufacturer Narrative
Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: subcutaneous emphysema swelling of the skin.Probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.Most of the reasons for occurrence of a subcutaneous emphysema are related to surgical technique and trocar placement.Incorrect placement of a cannula, veress needle or a trocar into subcutaneous tissue may lead to emphysema, which can lead to crepitus.A big leakage of co2 around trocar incisions may also lead to subcutaneous emphysema.Other risk factors are prolonged surgeries, the use of many access points to the abdominal cavity and an elevated abdominal pressure.In addition, the event description does not include any indication for a device malfunction, nor is subcutaneous emphysema considered a serious injury.The reported failure mode will be monitored for future reoccurrence.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.H3 other text : 81.
 
Event or Problem Description
It was reported that the patient experienced subcutaneous emphysema.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17687218
Report Number0002936485-2023-00888
Device Sequence Number6512705
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose